Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

can taking the pill mess with your period.. please help

ive been taking the pill for four mothes now but last month on the last day of when my period stopped i had sex ... and for three days everything was normal. then my period started back up. ive been on it all month now .. its not heavy flow or anything .. and it stops sometimes where it seems like its over but then it starts back up again .. now that its been a month im scared and dont know what to do... i would talk to my mom about this but she passed away awhile back ... please help...

 
siaya

Asked by siaya at 8:56 AM on Jul. 30, 2013 in Adult Children (18+)

Level 1 (2 Credits)
This question is closed.
Answers (4)
  • Don't be scared, you just need to talk to your doctor about this. The chances are that this pill just doesn't suit you and you need to change to another. Sounds like spotting to me.
    goldpandora

    Answer by goldpandora at 9:05 AM on Jul. 30, 2013

  • ive been on it all month now

    there is nothing to talk about. call your doctor. bleeding for a month is neither normal nor healthy
    feralxat

    Answer by feralxat at 9:05 AM on Jul. 30, 2013

  • Talk to your doctor about this.
    charlotsomtimes

    Answer by charlotsomtimes at 9:12 AM on Jul. 30, 2013

  • You have been bleeding for a month and didn't think to talk to your fucking doctor about this?!
    kmath

    Answer by kmath at 10:36 AM on Jul. 30, 2013

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN